Skip to Content

Can Cerefolin cause skin bruising on hands, arms and face or can an interaction with another drug?

Responses (2)

Rajive Goel 23 Oct 2010

The most common side effects persist or become bothersome when using Cerefolin:

Drowsiness; feeling of swelling of the entire body; mild diarrhea; numbness or tingling.

Seek medical attention right away if any of these severe side effects occur when using Cerefolin:

Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue).

Skin bruising on hands, arms and face have not been documented, but it could cause as it causes allergic reactions as listed above, however do seek medical advice for the doc/pharmacist who prescribed the med, take care, be well & safe!

Read more: https://www.drugs.com/sfx/cerefolin-side-effects.html#ixzz139I2HsYu

For drug/meds interactions please see/read this link: https://www.drugs.com/drug-interactions/multivitamin,cerefolin.html

Hope it helps?

mbhooper9453 15 Dec 2010

I do not know if using Cerefolin is what is causing bruising on my arms, but the bruising seems to have been occurring since I have been taking Cerefolin; however, I have also been using other prescription drugs that could interact with each other to cause the bruising.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions